MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number B1040-040
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that air bubbles were noted on the indeflator during air aspiration of the armada 35.The user tried the air aspiration with a normal syringe and the same issue persisted; air was noted on the syringe during air aspiration of the armada 35.This device was not used in the patient.Another armada balloon was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection, functional testing, and scanning electron microscopy (sem) analysis were performed on the returned device.The reported leak was confirmed.The production record review was performed and revealed no indication of a product quality issue.The corrective and preventive actions (capa) review was performed and revealed capa issues related to the reported issue, indicating there is a potential quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined a potential product quality issue based on evaluation of the returned unit, and the review of the corrective and preventive actions (capa) database.The leak was observed coming out of the distal end of hub strain relief.It was determined the device leakage from the distal end of the luer was attributed to gaps in the adhesive bond area just below and at the leak areas.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.

Brand Name
ARMADA¿
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23865798
Report Number2024168-2025-12183
Device Sequence Number11916842
Product Code LIT
UDI-Device Identifier08717648154515
UDI-Public(01)08717648154515(17)281031(10)50521G1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB1040-040
Device Catalogue NumberB1040-040
Device Lot Number50521G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown